# SDR SWAA2013020712419

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 55,002 hours, 44,635 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2312
- Part serial: 8024
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDOW R1 ARCED & CRACKED (INNER PANE).  REMOVED AND REPLACED R1 WINDOW ASSY & PRESSURES TESTED PER AMM OK.
